# SDR RAIA00306162

- Difficulty date: June 10, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 9,022 hours, 8,426 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY203802A
- Part serial: U387
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 9,494 hours, 8,790 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MSG ENG REV DISAGREEMENT.  MAINTENANCE PLACED NR 2 TR ON DMI PER MEL; SUBSEQUENTLY CLEARED DMI REMOVING BY REPLACING THE PRIMARY DOOR LOCK ACTUATOR.
